advertisement
Question
Posted by: Amanda | 2011/01/12

Pills

Hi

I was on the Minerva birth control pills for the last 7 years to control my acne problem ( prescribed by my dermatologist).

A year ago, I left the pill to fall pregnant. A week after leaving the pill, I broke out terribly with acne on my face, neck, chest and back. I still have not fallen pregnant but my acne seems to get worse some months.

Please could you help as I would like to have a better looking skin.

Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see your dermatologst about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/16

I would suggest that you see your dermatologst about this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement